# SDR USAA2012020900002

- Difficulty date: January 25, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 91,300 hours, 33,319 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: MPN113N380084
- Part serial: CA0107
- Condition: Delaminated
- Location: Te Flap
- Part time: 91,303 hours, 33,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - AREA OF DELAMINATION ON RIGHT OUTBOARD FLAP UPPER SURFACE 4.5 INCHES FROM AFT EDGE & 161 INCHES FROM INBOARD END.  REPAIRED RIGHT OUTBOARD FLAP UPPER SURFACE IAW B757 SRM 51-70-17.
